Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
QUANTUM CORRECTIONS OF ABELIAN DUALITY TRANSFORMATIONS
Autore:
BALOG J; FORGACS P; HORVATH Z; PALLA L;
Indirizzi:
MPI EXTRATERR PHYS,POB 401212 MUNICH GERMANY MPI EXTRATERR PHYS MUNICH GERMANY UNIV TOURS,LAB MAT & PHYS THEOR F-37200 TOURS FRANCE LORAND EOTVOS UNIV,INST THEORET PHYS H-1088 BUDAPEST HUNGARY
Titolo Testata:
Physics letters. Section B
fascicolo: 1, volume: 388, anno: 1996,
pagine: 121 - 128
SICI:
0370-2693(1996)388:1<121:QCOADT>2.0.ZU;2-X
Fonte:
ISI
Lingua:
ENG
Soggetto:
TARGET-SPACE DUALITY; 2-LOOP BETA-FUNCTION; STRING THEORY; MODELS;
Keywords:
SIGMA MODELS; DUALITY; QUANTUM CORRECTIONS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
17
Recensione:
Indirizzi per estratti:
Citazione:
J. Balog et al., "QUANTUM CORRECTIONS OF ABELIAN DUALITY TRANSFORMATIONS", Physics letters. Section B, 388(1), 1996, pp. 121-128

Abstract

A modification of the Abelian duality transformations is proposed guaranteeing that a (not necessarily conformally invariant) sigma-model be quantum equivalent (at least up to two loops in perturbation theory)to its dual. This requires a somewhat nonstandard perturbative treatment of the dual sigma-model, Explicit formulae of the modified dualitytransformation are presented for a special class of block diagonal purely metric sigma-models.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 13/07/20 alle ore 11:12:05